Dicyclomine - Does this raise blood pressure?
Question posted by Shar1120 on 23 Jan 2022
Last updated on 24 January 2022 by Lisa01
It can, although I understand that side effect is more likely if you already have high blood pressure. I've been talking it for 30+ yrs, and I have high blood pressure that is well controlled by medication. It doesn't seem to effect my blood pressure, but everyone is different, so it may effect yours. Side effects of a new medication generally last about 2 weeks or so as your body gets used to it. Then they tend to either lessen significantly or disappear altogether. However, if your blood pressure has risen significantly, you should contact your dr for their opinion. I usually find it best to err on the side of caution. If the dicyclomine is working well for you otherwise your dr may decide to see if you can stick it out for a couple weeks until your body has time to adjust. I wouldn't decide that without your dr's knowledge and approval first. I hope this helps!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.